# SDR DALA13051065811

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 37,841 hours, 12,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY PATH SEAT LIGHTS BURNED OUT.  REPLACED BULB.  OPS GOOD.
